×

Found 9,693 Documents (Results 1–100)

On geometric estimates for some problems arising from modeling pull-in voltage in MEMS. (English) Zbl 07857663

Cardona, Duván (ed.) et al., Extended abstracts 2021/2022. Methusalem lectures, Ghent, Belgium. Cham: Birkhäuser. Trends Math., Res. Perspect. Ghent Anal. PDE Cent. 3, 189-197 (2024).
MSC:  47J10 35J60
PDFBibTeX XMLCite
Full Text: DOI arXiv

Topics in spectral geometry. (English) Zbl 07759244

Graduate Studies in Mathematics 237. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-7525-3/hbk; 978-1-4704-7548-2/pbk; 978-1-4704-7549-9/ebook). xviii, 325 p. (2024).
PDFBibTeX XMLCite
Full Text: DOI

Finite element modeling of eigenvibrations of a square plate with an attached oscillator. (English. Russian original) Zbl 07858834

Russ. Math. 67, No. 11, 80-84 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 11, 92-97 (2023).
MSC:  65Fxx 74Hxx 65Nxx
PDFBibTeX XMLCite
Full Text: DOI

Double-diffusive convection with the effect of rotation in magnetic nanofluids. (English) Zbl 07828013

Sharma, Rajesh Kumar (ed.) et al., Frontiers in industrial and applied mathematics. Selected papers based on the presentations at the 4th international conference, FIAM-2021, Punjab, India, December 21–22, 2021. Singapore: Springer. Springer Proc. Math. Stat. 410, 647-659 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Calculation of the linear stability of liquid flow in a flat channel with streamwise wavy walls. (English. Russian original) Zbl 07817113

J. Appl. Mech. Tech. Phys. 64, No. 6, 1000-1010 (2023); translation from Prikl. Mekh. Tekh. Fiz. 64, No. 6, 68-80 (2023).
MSC:  76E05 76D05 76M20
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic analysis of boundary-value problems for the Laplace operator with frequently alternating type of boundary conditions. (English. Russian original) Zbl 1533.35003

J. Math. Sci., New York 277, No. 6, 841-958 (2023); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 1, 14-129 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Linearizable and nonlinearizable solutions in the nonlinear eigenvalue problem arising in the theory of electrodynamic waveguides filled with a nonlinear medium. (English. Russian original) Zbl 1531.35202

J. Math. Sci., New York 275, No. 5, 556-571 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 176, 34-49 (2020).
MSC:  35P30 34L20 35Q61
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software